中国科学院软件研究所机构知识库
Advanced  
ISCAS OpenIR  > 计算机科学国家重点实验室  > 期刊论文
学科主题: Mathematics ; Applied
题名:
optimal error estimates in jacobi-weighted sobolev spaces for polynomial approximations on the triangle
作者: Li Huiyuan ; Shen Jie
关键词: Orthogonal polynomials ; Koornwinder polynomials ; error estimate ; spectral method
刊名: MATHEMATICS OF COMPUTATION
发表日期: 2010
卷: 79, 期:271, 页:1621-1646
收录类别: SCI
部门归属: Li, Huiyuan Chinese Acad Sci, Inst Software, Beijing 100190, Peoples R China. Shen, Jie Purdue Univ, Dept Math, W Lafayette, IN 47907 USA.
内容类型: 期刊论文
URI标识: http://ir.iscas.ac.cn/handle/311060/9764
Appears in Collections:计算机科学国家重点实验室 _期刊论文

Files in This Item:
File Name/ File Size Content Type Version Access License
optimal error estimates in jacobi-weighted sobolev spaces for polynomial approximations on the triangle.pdf(358KB)----限制开放-- 联系获取全文

Recommended Citation:
Li Huiyuan,Shen Jie. optimal error estimates in jacobi-weighted sobolev spaces for polynomial approximations on the triangle[J]. MATHEMATICS OF COMPUTATION,2010-01-01,79(271):1621-1646.
Service
Recommend this item
Sava as my favorate item
Show this item's statistics
Export Endnote File
Google Scholar
Similar articles in Google Scholar
[Li Huiyuan]'s Articles
[Shen Jie]'s Articles
CSDL cross search
Similar articles in CSDL Cross Search
[Li Huiyuan]‘s Articles
[Shen Jie]‘s Articles
Related Copyright Policies
Null
Social Bookmarking
Add to CiteULike Add to Connotea Add to Del.icio.us Add to Digg Add to Reddit
所有评论 (0)
暂无评论
 
评注功能仅针对注册用户开放,请您登录
您对该条目有什么异议,请填写以下表单,管理员会尽快联系您。
内 容:
Email:  *
单位:
验证码:   刷新
您在IR的使用过程中有什么好的想法或者建议可以反馈给我们。
标 题:
 *
内 容:
Email:  *
验证码:   刷新

Items in IR are protected by copyright, with all rights reserved, unless otherwise indicated.

 

 

Valid XHTML 1.0!
Copyright © 2007-2017  中国科学院软件研究所 - Feedback
Powered by CSpace